Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Haefliger's classifying space. I


Author: John N. Mather
Journal: Bull. Amer. Math. Soc. 77 (1971), 1111-1115
MSC (1970): Primary 55F40, 57D30; Secondary 55H10, 55H20
DOI: https://doi.org/10.1090/S0002-9904-1971-12886-0
MathSciNet review: 0283817
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Haefliger, Homotopy and integrability, Proc. Amsterdam Summer School on Manifolds, Springer Lectures Notes, no. 197, Springer-Verlag, New York, 1971. MR 285027
  • 2. A. Haefliger, Feuilletages sur les variétés ouvertes, Topology 9 (1970), 183-194. MR 263104
  • 3. J. Mather, The vanishing of the homology of certain groups of homeomorphisms, Topology (to appear). MR 288777
  • 4. J. Moser, A rapidly convergent iteration method and non-linear differential equations. II, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 499-535. MR 34 #6280. MR 206461
  • 5. C. Godbillon and J. Vey, Un invariant des feuilletages de codimension 1, C. R. Acad. Sci. Paris, July 1971, 273. MR 283816

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F40, 57D30, 55H10, 55H20

Retrieve articles in all journals with MSC (1970): 55F40, 57D30, 55H10, 55H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12886-0

American Mathematical Society